# SDR SWIA200211441

- Difficulty date: November 5, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 20,589 hours, 28,382 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD MAIN GEAR DOOR OPENED IN FLIGHT ON LEFT MAIN GEAR.  REPLACED AFT HINGE BRACKETS ON LEFT NACELLE OUTBOARD FORWARD DOOR WITH SERVICEABLE UNITS.  STRAIGHTENED DOOR SKIN.  INSPECTED LATCH MECHANISM AND FOUND TO BE SERVICEABLE.  OPS CHECK GOOD.
